# SDR DL757030609

- Difficulty date: July 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 39,161 hours, 18,740 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Part number: 285T002420
- Part serial: D02085
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND CALL C/B POPPED WHEN GROUND CALL WAS USED TWICE IN A ROW.  ALSO HAD ELECTRICAL SMELL WHEN C/B POPPED.  FOUND CREW CALL PNL EMITTING ELECTRICAL SMELL.  REPLACED CREW CALL PANEL NOW CKS NML.
